An integral transform related to quantization. II. Some mathematical properties

Published

Journal Article

We study in more detail the mathematical properties of the integral transform relating the matrix elements between coherent states of a quantum operator to the corresponding classical function. Explicit families of Hilbert spaces are constructed between which the integral transform is an isomorphism. © 1983 American Institute of Physics.

Duke Authors

Cited Authors

  • Daubechies, I; Grossmann, A; Reignier, J

Published Date

  • December 1, 1982

Published In

Volume / Issue

  • 24 / 2

Start / End Page

  • 239 - 254

International Standard Serial Number (ISSN)

  • 0022-2488

Citation Source

  • Scopus